Journal article icon

Journal article

Comment on "Positivity of quasilocal mass".

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Physical review letters
Volume:
92
Issue:
25 Pt 1
Pages:
259001-259002
Publication date:
2004-06-05
DOI:
EISSN:
1079-7114
ISSN:
0031-9007
URN:
uuid:2ac8fa4d-d8d1-422b-8fb3-74d9709cdd90
Source identifiers:
10678
Local pid:
pubs:10678
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP